MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1.7MM WIRE PASS DRILL BIT; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 1.7MM WIRE PASS DRILL BIT; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5820103017
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that after a craniotomy procedure, a surgeon noticed a metal fragment in the skull bone on a ct image.It was also reported that the surgeon performed a surgery to remove the fragment the next day.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
1.7MM WIRE PASS DRILL BIT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10178414
Report Number0001811755-2020-01511
Device Sequence Number19473179
Product Code HBE
UDI-Device Identifier04546540362438
UDI-Public04546540362438
Combination Product (Y/N)N
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5820103017
Device Catalogue Number5820103017
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2020
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer07/31/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;